RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik SamU. Estestvenno-Nauchnaya Ser.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2009, Issue 4(70), Pages 30–43 (Mi vsgu239)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematics

Gakhov equation for external mixed inverse boundary value problem on Riemann surfaces with branch-point of arbitrary order over the infinity

S. R. Nasyrova, L. Yu. Nizamievab

a Dept. of Mechanics and Mathematics, Kazan State University Kazan, 420008, Russia
b Dept. of Natural Sciences, Kazan Cooperation Institute Kazan, 420045, Russia

Abstract: We prove the solvability of an analog of the Gakhov equation for an external mixed inverse boundary value problem on a polygonal Riemann surface with a unique branch-point over the infinity.

Keywords: mixed inverse boundary value problem, Gakhov's equation, rotation of vector field, Riemann surface, boundary value problems with free boundaries, polyanalytical functions.

Full text: PDF file (212 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file
UDC: 517.54
Received: 18.03.2009
Revised: 18.03.2009

Citation: S. R. Nasyrov, L. Yu. Nizamieva, “Gakhov equation for external mixed inverse boundary value problem on Riemann surfaces with branch-point of arbitrary order over the infinity”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2009, no. 4(70), 30–43

Citation in format AMSBIB
\Bibitem{NasNiz09}
\by S.~R.~Nasyrov, L.~Yu.~Nizamieva
\paper Gakhov equation for external mixed inverse boundary value problem on Riemann surfaces with branch-point of arbitrary order over the infinity
\jour Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya
\yr 2009
\issue 4(70)
\pages 30--43
\mathnet{http://mi.mathnet.ru/vsgu239}


Linking options:
  • http://mi.mathnet.ru/eng/vsgu239
  • http://mi.mathnet.ru/eng/vsgu/y2009/i4/p30

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. R. Nasyrov, L. Yu. Nizamieva, “Opredelenie aktsessornykh parametrov v smeshannoi obratnoi kraevoi zadache s poligonalnoi izvestnoi chastyu granitsy”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 11:4 (2011), 34–40  mathnet  crossref
  • Вестник Самарского государственного университета. Естественнонаучная серия
    Number of views:
    This page:77
    Full text:33
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020